# SDR C2XA01CL089

- Difficulty date: April 24, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YYZ FLIGHT 3898 THE CREW REPORTED A BURNING SMELL FROM THE LEFT COFFEE JUG.  MAINTENANCE REPLACED THE LEFT COFFEE JUG RECEPTACLE CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
